# SDR UALA2012062203301

- Difficulty date: June 20, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,746 hours, 9,519 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: 705
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV RIGHT DISPLAYED ON STATUS PAGE.  REPLACED PRSOV CONTROLLER BASED ON VALVE CHANGED 3 DAYS AGO.
